advertisement
Question
Posted by: Nonny | 2009/02/04

CANDIDA

have very itchy vaginal discharge, greenish in colour, started when I started TB treatment very midly, almost complete with treatment and now it so severe in itching, not sexually active. Are the two related?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics can precipitate thrush. The green discharge is not typical but the rest are. Try Canesten but, if there is no relief in a few days, see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2009/02/04

Candida is normally related with high glucose levels...

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement